# SDR CA131009013

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,546 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: CDEL40067
- Condition: Overheated
- Part time: 1,839 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT/CABIN CREWS NOTICED A BURNING PLASTIC SMELL THROUGHOUT THE CABIN AND COCKPIT.  DECISION WAS TAKEN TO RETURN AND LAND.  AS THE ACFT TURNED BACK, CABIN CREW DEACTIVATED THE COFFEEMAKERS AND SMELLS DISSIPATED.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED THAT THE LT OVERHEAD LIGHT PUSH BUTTON ON THE GALLEY CONTROL PANEL HAD OVERHEATED.  THE PUSH BUTTON SWITCH WAS REPLACED AND THE ACFT RELEASED IN SERVICE.
